# SDR NACA2025071704

- Difficulty date: February 4, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START AFTER LANDING.   PERFORM TROUBLESHOOTING AS REQ OR83208 02/06/25 1. OPENED APU DOOR ACCESS PANELS 315AL & 316AR IAW AMM 12-13-04-200-801 STEP D.  PERFORMED APU OIL CHECK IAW  AMM 12-13-04-200-801 FOUND LWR OIL LEVEL. PERFORMED APU OIL FILL IAW 12-13-04-613-001 OIL SERVICE OK ADDED 1.5 PINT.  FOUND APU FAULT MESSAGE ON LWR EICAS DISPLAY (E1CASC) PERFORMED FAULT TREE 987 IAW FIM 49 FAULT CODE INDEX AND FIM 49-11 FAULT TREE 987 CLEARED APU FAULT MESSAGE AND PERFORMED OPS CHECK NO FAIL MESSAGE DISPLAYED.
